# SDR 2008UALA03396

- Difficulty date: June 14, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 61,772 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG - LEFT ENGINE FIRE LOOP 1.  DIRTY CONNECTION.  CLEANED ALL FIRE LOOP CONNECTORS ON NUMBER 1 ENG, SYS OPS CHECKED OK.
